# SDR DALA2022112107462

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 29,042 hours, 11,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2505051) DURING INSPECTION FOUND CORROSION ON SUPPORT CHANNELS (2 EAS) BTW BSTA 947 TO BSTA 967 RBL 16 AND RBL 24 AT CABIN FLOOR STRUCTURE W2. SUPPORT CHANNELS (2 EA) BTW BSTA 947 TO BSTA 967 RBL 16 AND RBL 24 AT CABIN FLOOR STRUCTURE W2 WERE REPLACED PER B737-900ER SRM 51-40-02-0G.
